# SDR SWIA202162641

- Difficulty date: August 30, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WS 53.60 BATT RIB, INBOARD ANGLE IS CORRODED COMMON TO CANNON PLUGS J411 AND J413 ATTCAHING HARDWARE.   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED LH WS 53.60 BATT RIB ANGLES IAW CRJ 200 SRM 51-42-21 AND 51-42-06.
